Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 217, NWS Atlanta, GA

February 26, 2020Washington County, Wilkinson County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 26, 2020, 2:08 AM EST for Washington County, Wilkinson County, Georgia. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Feb 26, 2020, 2:08 AM EST (07:08 UTC)
Expired
Mar 18, 2020, 3:08 AM EDT
In force
21 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 38 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River at Avant Mine near Oconee (OCOG1). The gauge peaked at 19.45 ft at Mar 6, 2020, 4:00 PM EST.

actionminormoderate10152002/2602/2702/2802/2903/0103/0203/0303/0403/0503/0603/0703/0803/0903/1003/1103/1203/1303/1403/1503/1603/1703/1803/19
Action stage
16 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02223056, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

240 
WGUS42 KFFC 260708
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
208 AM EST Wed Feb 26 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Oconee River near Oconee affecting Washington and Wilkinson 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC303-319-262108-
/O.NEW.KFFC.FL.W.0217.200226T0708Z-000000T0000Z/
/OCOG1.1.ER.200226T0648Z.200226T0648Z.000000T0000Z.NO/
208 AM EST Wed Feb 26 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Oconee River near Oconee.
* From early this morning until further notice.
* At 145 AM Wednesday the stage was 17.7 feet, and rising.
* Flood stage is 18 feet.
* At 18 feet, minor flooding begins in the woodlands and wetlands 
  along the river upstream and downstream from the gage located by 
  the dirt boat ramp on the west side of the Avant Mine off Adams Road 
  in Washington County. The water level will be at the top of the boat 
  ramp.
  

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$
3 follow-up statements
791 
WGUS82 KFFC 261530
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1030 AM EST Wed Feb 26 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

  Oconee River near Dublin affecting Johnson...Laurens...Washington 
  and Wilkinson Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Oconee River near Oconee affecting Washington and Wilkinson 
  Counties 

  Oconee River near Mount Vernon affecting Montgomery...Treutlen and
  Wheeler Counties 


GAC303-319-270530-
/O.CON.KFFC.FL.W.0217.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.200226T0648Z.200226T1445Z.000000T0000Z.NO/
1030 AM EST Wed Feb 26 2020

The Flood Warning continues for
  The Oconee River near Oconee.
* Until further notice.
* At 9 AM Wednesday the stage was 18.6 feet...and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 18 feet.
* At 19 feet...Minor flooding continues to expand into the 
  woodlands and wetlands along the river upstream and downstream from
  a gage located by a dirt boat ramp on the west side of Avant Mine 
  off Adams Road in Washington County. The water level will begin to 
  surround the elevated USGS gage house.
  

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC167-303-319-270530-
/O.EXT.KFFC.FL.W.0168.000000T0000Z-200229T1500Z/
/OCNG1.2.ER.200219T1800Z.200221T1330Z.200229T0900Z.NO/
1030 AM EST Wed Feb 26 2020

...Flood Warning extended until Saturday morning...The Flood Warning 
continues for
  The Oconee River near Oconee.
* Until Saturday morning.
* At 10 AM Wednesday the stage was 17.9 feet...and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 17 feet.
* The river will continue rising to near 20.0 feet by Thursday 
  morning. The river will fall below flood stage Saturday morning.
* At 21 feet...Moderate flooding begins. The dirt parking lot by 
  the Old Balls Ferry Road boat ramp is under one to three feet of 
  water. The end of Old Balls Ferry Road begins to flood. Flooding 
  continues and spreads further into the woodlands near the river.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

GAC167-175-303-319-270530-
/O.EXT.KFFC.FL.W.0208.000000T0000Z-200229T2200Z/
/DBNG1.2.ER.200221T0957Z.200223T1030Z.200229T1600Z.NO/
1030 AM EST Wed Feb 26 2020

...Flood Warning extended until Saturday afternoon...The Flood 
Warning continues for
  The Oconee River near Dublin.
* Until Saturday afternoon.
* At 9 AM Wednesday the stage was 22.3 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 21 feet.
* The river will continue to fall to below flood stage by late 
  Saturday morning.
* At 22 feet...Minor flooding continues in the woodlands and 
  natural flood plain along the river upstream and downstream from 
  the gage on U.S. Highway 80. Portions of some dirt river access 
  roads will begin to flood.
  

&&

LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
      3236 8277 3254 8293             

$$

GAC209-283-309-270530-
/O.CON.KFFC.FL.W.0175.000000T0000Z-000000T0000Z/
/MTVG1.1.ER.200220T1522Z.200225T1715Z.000000T0000Z.NO/
1030 AM EST Wed Feb 26 2020

The Flood Warning continues for
  The Oconee River near Mount Vernon.
* Until further notice.
* At 10 AM Wednesday the stage was 19.5 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 16 feet.
* The river will continue to fall to a stage of 18.8 feet by Thursday 
  morning.
* At 20 feet...Moderate flooding begins. Significant flooding 
  occurs in the woodlands and pastures upstream and downstream from 
  the gage on U.S. Highway 280. The access road to the boat ramp on 
  the Wheeler County side of the river begins to flood. Around a 
  dozen homes on Dead River Road in the south end of Montgomery 
  County become surrounded with water. A few homes will have some 
  flooding. Portions of Dead River Road will be covered by at least 
  two feet of water.
  

&&

LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
      3195 8259 3218 8268             

$$
177 
WGUS82 KFFC 271025
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
525 AM EST Thu Feb 27 2020

...The Flood Warning continues for the following rivers in Georgia...

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski 
  Counties 

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Ocmulgee River near Lumber City affecting Montgomery...Telfair and
  Wheeler Counties 

  Oconee River near Oconee affecting Washington and Wilkinson 
  Counties 

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

  Oconee River near Dublin affecting Johnson...Laurens...Washington 
  and Wilkinson Counties 

  Oconee River near Mount Vernon affecting Montgomery...Treutlen and
  Wheeler Counties 


GAC021-153-169-207-289-280024-
/O.CON.KFFC.FL.W.0167.000000T0000Z-200228T1500Z/
/MACG1.1.ER.200218T2300Z.200220T1100Z.200228T0900Z.NO/
525 AM EST Thu Feb 27 2020

The Flood Warning continues for
  The Ocmulgee River near Macon.
* Until Friday morning.
* At 430 AM Thursday the stage was 18.3 feet, and falling.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 18 feet.
* At 18 feet, minor flooding occurs along the river upstream and 
  downstream from the gage at U.S. Highway 80, or Martin Luther King 
  Boulevard. Portions of the Ocmulgee Riverwalk and agricultural lands 
  well downstream will be under a foot of water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC023-235-280024-
/O.CON.KFFC.FL.W.0196.000000T0000Z-000000T0000Z/
/HAWG1.2.ER.200221T0245Z.200223T0745Z.000000T0000Z.NO/
525 AM EST Thu Feb 27 2020

The Flood Warning continues for
  The Ocmulgee River near Hawkinsville.
* Until further notice.
* At 445 AM Thursday the stage was 21.7 feet, and falling.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 20 feet.
* The river is forecast to begin rising again, reaching near 22.7 feet 
  by Saturday morning.
* At 20.5 feet, minor flooding of roads continues on the south side of 
  Hawkinsville along Gooseneck Lane. Water continues to inundate 
  Gooseneck Lane, cutting off access to homes.

  At 23 feet, minor flooding of roads expands on the south side of 
  Hawkinsville along Gooseneck Lane, cutting off access to homes. The 
  water will be from 1 to 3 feet deep over the road.
  

&&

LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
       3206 8337 3227 8349            

$$

GAC091-271-315-280024-
/O.CON.KFFC.FL.W.0126.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200208T1345Z.200225T0845Z.000000T0000Z.NO/
525 AM EST Thu Feb 27 2020

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 445 AM Thursday the stage was 16 feet, and falling.
* Moderate flooding is occurring, and moderate flooding is forecast 
  to continue.
* Flood stage is 12 feet.
* The river will continue to fall, dropping to a stage of 15 feet by 
  Saturday morning.
* At 16 feet, flooding of farm lands, timberlands and access roads 
  continues, including in the nearby park and parking lot at the 
  Abbeville boat ramp.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC209-271-309-280024-
/O.CON.KFFC.FL.W.0212.000000T0000Z-000000T0000Z/
/LBRG1.2.ER.200225T0325Z.200228T0000Z.000000T0000Z.NO/
525 AM EST Thu Feb 27 2020

The Flood Warning continues for
  The Ocmulgee River near Lumber City.
* Until further notice.
* At 445 AM Thursday the stage was 18.5 feet, and rising.
* Moderate flooding is occurring, and moderate flooding is forecast 
  to continue.
* Flood stage is 15 feet.
* The river will continue rising, reaching near 18.6 feet by this 
  evening, then begin falling.
* At 18 feet, moderate flooding occurs with flooding of the access 
  road to the boat ramp near the Highway 341 bridge beginning.
  

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285             

$$

GAC303-319-280024-
/O.CON.KFFC.FL.W.0217.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.200226T0648Z.200226T1830Z.000000T0000Z.NR/
525 AM EST Thu Feb 27 2020

The Flood Warning continues for
  The Oconee River near Oconee.
* Until further notice.
* At 445 AM Thursday the stage was 18.1 feet, and falling.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 18 feet, minor flooding occurs in the woodlands and wetlands 
  along the river upstream and downstream from the gage located by 
  the dirt boat ramp on the west side of the Avant Mine off Adams Road 
  in Washington County. The water level will be at the top of the boat 
  ramp.
  

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC167-303-319-280024-
/O.CON.KFFC.FL.W.0168.000000T0000Z-200302T1500Z/
/OCNG1.2.ER.200219T1800Z.200221T1330Z.200302T0900Z.NO/
525 AM EST Thu Feb 27 2020

The Flood Warning continues for
  The Oconee River near Oconee.
* Until Monday morning.
* At 5 AM Thursday the stage was 19 feet, and rising.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 17 feet.
* The river will continue rising, reaching near 20 feet by early 
  Friday morning. The river is expected to fall below flood stage 
  Monday morning.
* At 19 feet, the water level begins to flood the dirt parking lot 
  area near the Old Balls Ferry Road boat ramp, just upstream and 
  rightbank from the Georgia Highway 57 bridge. Minor flooding 
  continues and spreads further into the woodlands near the river.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

GAC167-175-303-319-280024-
/O.CON.KFFC.FL.W.0208.000000T0000Z-200229T2200Z/
/DBNG1.2.ER.200221T0957Z.200223T1030Z.200229T1600Z.NO/
525 AM EST Thu Feb 27 2020

The Flood Warning continues for
  The Oconee River near Dublin.
* From this morning until Saturday afternoon.
* At 445 AM Thursday the stage was 20.9 feet, and falling.
* The river has fallen below flood stage, however minor flooding is 
  forecast to redevelop.
* Flood stage is 21 feet.
* The river is forecast to rise back above flood stage by this 
  afternoon and continue to rise, reaching near 21.8 feet by Friday 
  morning. 
* At 21 feet, minor flooding occurs in the woodlands and natural flood 
  plain along the river upstream and downstream from the gage on U.S. 
  Highway 80.

  At 22 feet, minor flooding continues in the woodlands and natural 
  flood plain along the river upstream and downstream from the gage on 
  U.S. Highway 80. Portions of some dirt river access roads will begin 
  to flood.
  

&&

LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
      3236 8277 3254 8293             

$$

GAC209-283-309-280024-
/O.CON.KFFC.FL.W.0175.000000T0000Z-000000T0000Z/
/MTVG1.1.ER.200220T1522Z.200225T1715Z.000000T0000Z.NO/
525 AM EST Thu Feb 27 2020

The Flood Warning continues for
  The Oconee River near Mount Vernon.
* Until further notice.
* At 5 AM Thursday the stage was 18.9 feet, and falling.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 16 feet.
* The river will continue to fall, dropping to a stage of 17 feet by 
  Saturday.
* At 19 feet, minor flooding continues in the woodlands and pastures 
  upstream and downstream from the gage on U.S. Highway 280. The boat 
  ramp parking lot is flooded out on the Wheeler County side of the 
  river. Some homes on Dead River Road in the south part of Montgomery 
  County are surrounded with water with some flooding inside the 
  structures possible. Some portions of Dead River Road are covered by 
  at least a foot of water.
  

&&

LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
      3195 8259 3218 8268             

$$
457 
WGUS82 KFFC 271427
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
927 AM EST Thu Feb 27 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties

  Oconee River near Oconee affecting Washington and Wilkinson 
  Counties

 
...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski 
  Counties 

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

  Oconee River near Dublin affecting Johnson...Laurens...Washington 
  and Wilkinson Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Coosa River near Plant Hammond affecting Floyd County 

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Ocmulgee River near Lumber City affecting Montgomery...Telfair and
  Wheeler Counties 

  Oconee River near Mount Vernon affecting Montgomery...Treutlen and
  Wheeler Counties 


GAC021-153-169-207-289-271457-
/O.CAN.KFFC.FL.W.0167.000000T0000Z-200228T1500Z/
/MACG1.1.ER.200218T2300Z.200220T1100Z.200227T1251Z.NO/
927 AM EST Thu Feb 27 2020

The Flood Warning is cancelled for
  The Ocmulgee River near Macon.
* This takes effect immediately.
* Until Friday morning.
* At 8 AM Thursday the stage was 17.9 feet...and 
  falling.
* Flood stage is 18 feet.
* The river will continue to fall.
* At 18 feet...Flood stage is reached. Minor flooding begins along 
  the river upstream and downstream from the gage at U.S. Highway 80 
  or Martin Luther King Boulevard. Portions of the Ocmulgee Riverwalk
  and agricultural lands well downstream will be under a foot of 
  water.

  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC023-235-280427-
/O.EXT.KFFC.FL.W.0196.000000T0000Z-200303T0800Z/
/HAWG1.2.ER.200221T0245Z.200223T0745Z.200303T0200Z.NO/
927 AM EST Thu Feb 27 2020

...Flood Warning extended until late Monday night...The Flood Warning
continues for
  The Ocmulgee River near Hawkinsville.
* Until late Monday night.
* At 8 AM Thursday the stage was 21.4 feet...and 
  is currently falling but expected to begin rising overnight.
* Minor flooding is occurring.
* Flood stage is 20 feet.
* The river will rising to near 21.7 feet by Saturday 
  morning. The river will fall below flood stage Monday before 
  midnight.
* At 20.5 feet...Minor flooding of roads continues on the southside 
  of Hawkinsville...along Gooseneck Lane. Water continues to inundate
  Gooseneck Lane, cutting off access to homes.

  

&&

LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
       3206 8337 3227 8349            

$$

GAC091-271-315-280427-
/O.CON.KFFC.FL.W.0126.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200208T1345Z.200225T0845Z.000000T0000Z.NO/
927 AM EST Thu Feb 27 2020

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 8 AM Thursday the stage was 15.8 feet...and 
  falling.
* Moderate flooding is occurring.
* Flood stage is 12 feet.
* The river will continue to fall to a stage of 15.1 feet by 7 AM Friday morning.
* At 16 feet...Flooding of farm lands...timberlands...and access 
  roads will occur.

  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC209-271-309-280427-
/O.CON.KFFC.FL.W.0212.000000T0000Z-000000T0000Z/
/LBRG1.2.ER.200225T0325Z.200228T0000Z.000000T0000Z.NO/
927 AM EST Thu Feb 27 2020

The Flood Warning continues for
  The Ocmulgee River near Lumber City.
* Until further notice.
* At 08AM Thursday the stage was 18.7 feet...and 
  rising.
* Moderate flooding is occurring.
* Flood stage is 15 feet.
* The river will continue rising to near 18.9 feet by after midnight 
  tomorrow then begin falling.
* At 18 feet...Moderate flooding begins. Flooding of the access 
  road to the boat ramp near the Highway 341 bridge begins.
  

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285             

$$

GAC115-280427-
/O.CON.KFFC.FL.W.0114.000000T0000Z-000000T0000Z/
/HMMG1.2.ER.200207T0527Z.200214T1200Z.000000T0000Z.NO/
927 AM EST Thu Feb 27 2020

The Flood Warning continues for
  The Coosa River near Plant Hammond.
* Until further notice.
* At 9AM Wednesday the stage was 571.9 feet...and 
  falling.
* Minor flooding is occurring.
* Flood stage is 570 feet.
* At 572 feet...Minor flooding continues in the woodlands...fields 
  and pastures along the river upstream and downstream from the gage 
  behind Plant Hammond. The water reaches a low lying portion of a 
  parking lot near the intakes behind the plant. The boat ramp near 
  the intakes and a small portion of an access road near and under 
  the Georgia Highway 100 bridge will be under two feet of water.
 

&&

LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537


$$

GAC303-319-271457-
/O.CAN.KFFC.FL.W.0217.000000T0000Z-200227T1427Z/
/OCOG1.1.ER.200226T0648Z.200226T1830Z.200227T1118Z.NR/
927 AM EST Thu Feb 27 2020

The Flood Warning is cancelled for
  The Oconee River near Oconee.
* This takes effect immediately.
* At 8 AM Thursday the stage was 17.8 feet...and 
  falling.
* Flood stage is 18 feet.
* The river will continue to fall.
* At 18 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and wetlands along the river upstream and downstream from
  a gage located by a dirt boat ramp on the west side of Avant Mine 
  off Adams Road in Washington County. The water level will be at the
  top of the boat ramp.

  

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC167-303-319-280427-
/O.EXT.KFFC.FL.W.0168.000000T0000Z-200301T1648Z/
/OCNG1.2.ER.200219T1800Z.200221T1330Z.200301T1048Z.NO/
927 AM EST Thu Feb 27 2020

...Flood Warning extended until Sunday morning...The Flood Warning 
continues for
  The Oconee River near Oconee.
* Until Sunday morning.
* At 9 AM Thursday the stage was 19.4 feet...and 
  rising.
* Minor flooding is occurring.
* Flood stage is 17 feet.
* The river will continue rising to near 20.3 feet by after midnight 
  tomorrow. The river will fall below flood stage Sunday morning.
* At 21 feet...Moderate flooding begins. The dirt parking lot by 
  the Old Balls Ferry Road boat ramp is under one to three feet of 
  water. The end of Old Balls Ferry Road begins to flood. Flooding 
  continues and spreads further into the woodlands near the river.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

GAC167-175-303-319-280427-
/O.EXT.KFFC.FL.W.0208.000000T0000Z-200301T1600Z/
/DBNG1.2.ER.200221T0957Z.200223T1030Z.200301T1000Z.NO/
927 AM EST Thu Feb 27 2020

...Flood Warning extended until Sunday morning...The Flood Warning 
continues for
  The Oconee River near Dublin.
* From tomorrow late evening until Sunday morning.
* At 8AM Thursday the stage was 20.7 feet...and 
  falling. The river is expected to begin rising again overnight.
* Minor flooding is forecast.
* Flood stage is 21 feet.
* Forecast to rise above flood stage by tomorrow late evening and 
  continue to rise to near 21.3 feet by Saturday early afternoon.The 
  river will fall below flood stage by Sunday morning.
* At 21 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and natural flood plain along the river upstream and 
  downstream from the gage on U.S. Highway 80.

  

&&

LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
      3236 8277 3254 8293             

$$

GAC209-283-309-280427-
/O.CON.KFFC.FL.W.0175.000000T0000Z-000000T0000Z/
/MTVG1.1.ER.200220T1522Z.200225T1715Z.000000T0000Z.NO/
927 AM EST Thu Feb 27 2020

The Flood Warning continues for
  The Oconee River near Mount Vernon.
* Until further notice.
* At 7AM Thursday the stage was 18.9 feet...and 
  steady.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* The river will continue to fall to a stage of 17.8 feet by tomorrow morning .
* At 19 feet...Minor flooding expands further into the woodlands 
  and pastures upstream and downstream from the gage on U.S. Highway 
  280. The boat ramp parking lot is flooded out on the Wheeler County
  side of the river. More homes on Dead River Road in the south part 
  of Montgomery County become surrounded with water. Some flooding 
  inside the structures is possible. Some portions of Dead River Road
  are covered by at least a foot of water.

  

&&

LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
      3195 8259 3218 8268             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 26, 12:30 AM EST, 1 hour 38 minutes earlier.

Area forecast discussion, Feb 26, 12:30 AM EST, 1 hour 38 minutes before
Area Forecast Discussion...Updated for Aviation
National Weather Service Peachtree City GA
1230 AM EST Wed Feb 26 2020

.UPDATE...

Minor adjustments to near term as moisture axis and boundary
lingers in the far southeast to allow for some slight to low end
chance pops for light rain/showers, otherwise cirrus deck persists
across the majority of the area. Added some patchy fog given the
trends in the far southeast with greater moisture present. Will
need to watch if lower vsbys warrant any dense coverage later.
Previous discussion follows...

Baker

&&

PREV DISCUSSION... /Issued 718 PM EST Tue Feb 25 2020/

UPDATE...

00z Aviation update below.

Baker

PREV DISCUSSION... /Issued 352 PM EST Tue Feb 25 2020/

SHORT TERM /Tonight through Wednesday Night/...

Lingering isolated showers over central Georgia will continue over
portions of central Georgia tonight.  Models are in fairly good
agreement, tracking the upper low across the Mississippi and
Tennessee valleys tonight and tomorrow.  Models are having a hard
time agreeing the strength of the upper low/short wave as it moves
into north Georgia Wednesday night into Thursday morning.  The cold
front will push through the state tomorrow afternoon and evening
with colder air filtering into the state with temperatures near or
below freezing across higher elevations of north Georgia between 06-
12Z. Showers along and ahead of the front will taper off across the
area through the evening hours, with only low chance POPs across
north Georgia expected after midnight.  Expect to see some snow
mixing into the tapering showers by late evening across the north
before much of the precipitation exits by daybreak Thursday.  Only
light accumulations expected, and mainly in the higher elevations of
the north Georgia mountains. warmer than normal temperatures tonight
and tomorrow will transition to colder than normal Thursday
morning after the cold front moves through.

Atwell

&&

.LONG TERM /Thursday through Tuesday/...

The long term forecast period begins with a longwave trough across
much of the US with a surface cold front southeast of the area.
As the parent surface low pressure system across the Great Lakes
region continues to push northeast into Canada, we will start to
see very weak southwesterly flow aloft as another shortwave
approaches the area. Much of Thursday and early Friday is
expected to be dry before the shortwave arrives in the area Friday
afternoon through Saturday. The shortwave trough is expected to
dig across the local forecast area providing another shot of cold
air in addition to chances for wintry precipitation across
northern Georgia. As the current forecast stands, there is the
potential for a rain/snow mix across portions of northern Georgia
with the chance for a transition to all snow across far northern
Georgia; especially in the higher elevations. Surface
temperatures early on Friday across the NE mountains will be in
the mid to upper 20s with temperatures in the low to mid 30s
across the atl metro area. This will allow for some light
accumulations across mainly far northern Georgia and the mountains
late Friday night into Saturday. Chances for rain/snow will
continue into Saturday morning before tapering off later in the
day across far northern Georgia.

Otherwise, the rest of the area should remain mostly dry through
much of the weekend. The next chances for rain will be on Monday and
Tuesday as another system approaches the local forecast area.

Temperatures through the early part of the extended will be below
average with high temperatures in the 40s and 50s with low
temperatures in the 20s and 30s.

Reaves

&&

.AVIATION...
06Z Update... Initial VFR conditions with a cirrus deck...MVFR
possible after 09z...then possible period of improvement from 15 to
17z before back to MVFR for all sites in the afternoon with the next
approaching disturbance. Have VCSH for some isolated potential
development in the northern sites from mainly 17-23z. Winds tonight
light out of WNW then increasing near 8 kts with low end gusts by
17z and 12-14kts gusting 20-23 kts by late afternoon into evening
Wed.

//ATL Confidence...06Z Update...
Medium on possible MVFR ceilings this morning.
Medium to high on all else.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          47  62  33  49 /   5  30  20   0
Atlanta         46  56  31  46 /   5  30  20   0
Blairsville     41  51  26  41 /   5  50  40   5
Cartersville    44  53  30  46 /   5  40  20   0
Columbus        50  63  34  52 /  10  20  20   0
Gainesville     45  57  31  46 /   5  30  20   0
Macon           52  66  34  52 /  10  20  20   0
Rome            43  52  30  47 /   5  40  20   0
Peachtree City  46  59  32  48 /   5  30  20   0
Vidalia         59  69  38  55 /  30  40  40   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....Reaves
AVIATION...41
Hazardous weather outlook, Feb 25, 10:56 PM EST, 3 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1056 PM EST Tue Feb 25 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270400-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1056 PM EST Tue Feb 25 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

There is a chance for some wintry weather across portions of
north Georgia Wednesday night into early Thursday morning as
cooler temperatures move into the area. There is the potential for
rain showers to transition into snow showers. Accumulations of a
trace up to an inch will be possible across the higher elevations
of northern Georgia.

There is another chance for wintry weather across portions of
northern Georgia Friday night into Saturday. Some light
accumulations may be possible across far northern Georgia, but
interested parties should continue to monitor the forecast for
updates.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.